Items where Author / Artist / Editor is "Kohls, Martin"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Elmer, Jonathan and Kohls, Martin (2017) On separating a fixed point from zero by invariants. Communications in Algebra, 45 (1). pp. 371-375. ISSN 0092-7872

Elmer, Jonathan and Kohls, Martin (2016) Zero-separating invariants for linear algebraic groups. Proceedings of the Edinburgh Mathematical Society, 59 (4). pp. 911-924. ISSN 0013-0915

Elmer, Jonathan and Kohls, Martin (2014) Zero-separating invariants for finite groups. Journal of Algebra, 411 (1). pp. 92-113. ISSN 0021-8693

Elmer, Jonathan and Kohls, Martin (2012) Separating Invariants for the Basic G_a actions. Proceedings of the American Mathematical Society, 140 (1). pp. 135-146. ISSN 0002-9939

Dufresne, Emilie, Elmer, Jonathan and Kohls, Martin (2009) The Cohen-Macaulay property of separating invariants of finite groups. Transformation Groups, 14 (4). pp. 771-785. ISSN 1083-4362

This list was generated on Wed Apr 24 04:40:27 2019 BST.